# SDR DHL2001362035

- Difficulty date: November 30, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ATTEMPTING TO STOW SPEED BRAKES INFLIGHT, SPEED BRAKE LIGHT REMAINED ILLUMINATED WITH HANDLE STOW.  LIGHT EXTINGUISHED ONCE BELOW 180 KIAS. PERFORMED OP'S CHECK OF SPEED BRAKE SYS. OP'S CHECK GOOD IAW 27-60-00.
